# SDR GUUA10090601

- Difficulty date: October 9, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 34,618 hours, 36,114 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1286
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9218, FOUR FLOOR PATH EMERGENCY LIGHTS IN THE FRONT OF GALLEY WILL NOT STAY ON FOR MORE THAN ONE OR TWO SECONDS ALL OTHER FLOOR LIGHTING OPERATES NORMALLY GALLEY FLOOR LIGHTING EXTINGUISHES ALMOST IMMEDIATELY WHEN TESTED.  REPLACED FORWARD EMERGENCY BATTERY PACK OPERATIONAL CHECK GOOD.
